MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE; SYRINGE, BALLOON INFLATION
Model Number M00566670
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The complainant was unable to provide the device lot number.Therefore, the manufacture and expiration dates are unknown.It was reported the device was not used past its expiry date.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an encore inflation device was used in a procedure performed in the colon on an unknown date.According to the complainant, during the procedure, it was noted that the gauge meter was defective which caused the balloon to rupture.The procedure was completed at this time.There were no patient complications reported as a result of this event.The patient¿s condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
A visual evaluation of the complaint device revealed no visible issues on the complaint device.A functional test was performed and found that the gauge needle was able to maintain pressure and was reading well.The returned device showed no evidence of either the alleged issue or any other defect which could have contributed to the event (visual, physical and performance testing).Therefore the root cause for this complaint cannot be confirmed.
 
Event or Problem Description

Brand Name
SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6952530
Report Number3005099803-2017-03088
Device Sequence Number683074
Product Code MAV
UDI-Device Identifier08714729755241
UDI-Public08714729755241
Combination Product (Y/N)N
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566670
Device Catalogue Number6667
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer11/03/2017
Initial Report FDA Received Date10/16/2017
Supplement Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1